MathSciNet Relay Station
MathSciNet bibliographic data
MR414480 10A45
Connor, Willard G. Partition theorems related to some identities of Rogers and Watson. Trans. Amer. Math. Soc. 214 (1975), 95–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement